Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Aphasia and Heart Palpitations


[Go...]

Recommended Posts

Hi everybody

 

I began my taper from xanax early this year and finished my final dose in July.

The first month of being off was very hard, but all of the physical symptoms stopped before too long.

However, It's now been three months and I'm still suffering from Aphasia. Does this get better?

What are some things I can do to try and help my brain get rewired?

 

Also, the reason I was put on Xanax in the first place is back; stress related heart palpitaitons.

These started when I was 16 and going through some traumatic experiences.

I think with everything going on in the US and fear of loosing my health insurance entirely has triggered this, but it feels out of my control. I can't sleep which makes them worse. I've tried meditation and deep breathing. I take a beta blocker twice a day. Is this a side effect of withdrawl or is my anxiety disorder rearing it's ugly head?

 

I'm afraid to talk to my doctor about it, she's the one who put me on benzos at 16. She was not encouraging when I decided to wean off of my xanax, suggested I only wean for 2 weeks (I insisted we take much longer), and has generally downplayed the seriousness of withdrawal. I would see another doctor, but there isn't really another option where I live.

 

Thank you to everyone involved in this site.

Link to comment
Share on other sites

Hi GoldenRose,

 

What you're describing are common symptoms and the fact that the stress related heart palpitations are back but feel out of control is because benzo withdrawal makes everything worse and more intense.  You'll move past the aphasia, the only thing you need to do is eat right, get moderate exercise if you can, whatever rest you can get and distract yourself as best you can from your symptoms.  Time is your best weapon against these symptoms, but the problem is we know how slowly time passes when we're suffering.

 

Your body knows what to do, it knows how to repair the damage done by the drug, the only thing we have to do is get out of it's way and try to live as simply and as healthy as we can.

 

Pamster

Link to comment
Share on other sites

Thank you for your response. I appreciate your words.

 

 

Hi GoldenRose,

 

What you're describing are common symptoms and the fact that the stress related heart palpitations are back but feel out of control is because benzo withdrawal makes everything worse and more intense.  You'll move past the aphasia, the only thing you need to do is eat right, get moderate exercise if you can, whatever rest you can get and distract yourself as best you can from your symptoms.  Time is your best weapon against these symptoms, but the problem is we know how slowly time passes when we're suffering.

 

Your body knows what to do, it knows how to repair the damage done by the drug, the only thing we have to do is get out of it's way and try to live as simply and as healthy as we can.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...